# SDR RRXA98163

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 576313317
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING AILERON CRACKED AT XA=621.625.  FABRICATED AND INSTALLED SPLICE REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04435.
